# SDR ASAA2018021423544

- Difficulty date: February 14, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 21,215 hours, 6,976 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR SEEMS TO PAINT RED YELLOW GREEN CELLS AT 80 NM OFF NOSE. NO VISUAL WEATHER AHEAD. STAYS AT A CONSTANT 80NM ON SCREEN. GROUNDED - YES. TILT CODE +4 FAULT. PERFORMED FIM 34-43 TASK 816 WITH NO FAULTS EITHER CDS BITE (FAULT CORRECTED). ETOPS SIGNIFICANT SYSTEM. GROUND VERIFICATION SUCCESSFUL.
